# SDR CALA2022111403122

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777
- Aircraft serial: 63724
- Aircraft time: 22,647 hours, 2,475 cycles
- System (JASC): 5200 · Doors
- Part: Rod
- Part number: 5372723
- Condition: Unknown
- Location: Low Pressure Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 PDA FOR LOW PRESSURE CONDITIONED AIR ACCESS DOOR HOLD OPEN ROD. PART OF HOLD OPEN ROB BELIEVED TO HAVE DEPARTED AIRCRAFT.  R4EF LOG 3055467 IAW GMM 02-30-95 PDA DOCUMENTED SDR FLAGGED. PART OF LOW PRESSURE CONDITIONED AIR ACCESS DOOR HOLD OPEN ROD MISSING. MPN: 53727-23 IPC 52-49-51-15 # 120
